Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

ugh depo

so have had major side effects. but just curious. is a skin rash a side effect of the depo? i have one on my wrist and one below my knee. who knows if its somethin our here in the woods, but this is the first thing i can think of. i'm supposed to be getting another shot in a week, but wont. maybe my body is coming down off the depo lol. so anyways, anyone get a rash from it?

 
AmandaN1

Asked by AmandaN1 at 9:26 PM on Oct. 8, 2009 in Health

Level 8 (227 Credits)
This question is closed.
Answers (4)
  • I was on depo and had no rashe.. Bug bite? Poison Ivy/Oak/Sumac?
    fireangel0310

    Answer by fireangel0310 at 10:32 PM on Oct. 8, 2009

  • I had a rash but it was right around the area where the injection was.
    QandA

    Answer by QandA at 9:29 PM on Oct. 8, 2009

  • If you are getting a shot in a week then the last shot was what 3 months ago? Have you had the rash this long? If you didnt have it right after you got the shot then i would say it was not from it.
    IMAMOM2-2KIDS

    Answer by IMAMOM2-2KIDS at 3:25 AM on Oct. 9, 2009

  • i've had it 3 or 4 times in the same spot for the last couple months. im just trying to narrow it down cuz its driving me crazy! lol wondering if poison ivy would show up in exactly the same spot that much on my wrist??? hmmmm ok so not the shot, next option......haha thanks ladies!
    AmandaN1

    Answer by AmandaN1 at 2:55 PM on Oct. 9, 2009

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN